Chern-Simons solitons and a nonlinear elliptic equation

Research output: Contribution to journalArticle

Abstract

We prove an existence theorem for the following quasilinear elliptic equation (1 - eu)Δu = |∇u|2eu - λ(1 - eu)2eu + 4πΣj=1Nδpj over the full plane subject to the boundary condition that u → 0 as |x| → ∞, where λ > 0 is a physical parameter and δ is the Dirac distribution concentrated at the point p. The solutions of the equation are vortex-like multi-solitons arising in a unified relativistic self-dual Chern-Simons theory.

Original languageEnglish (US)
Pages (from-to)573-585
Number of pages13
JournalHelvetica Physica Acta
Volume71
Issue number5
StatePublished - Oct 1998

Fingerprint

Chern-Simons Theories
Quasilinear Elliptic Equation
Nonlinear Elliptic Equations
Existence Theorem
Paul Adrien Maurice Dirac
Solitons
Vortex
solitary waves
existence theorems
Boundary conditions
vortices
boundary conditions

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistical and Nonlinear Physics

Cite this

Chern-Simons solitons and a nonlinear elliptic equation. / Yang, Yisong.

In: Helvetica Physica Acta, Vol. 71, No. 5, 10.1998, p. 573-585.

Research output: Contribution to journalArticle

@article{ac50e8a5f09c47a8be6de6c7518b32ae,
title = "Chern-Simons solitons and a nonlinear elliptic equation",
abstract = "We prove an existence theorem for the following quasilinear elliptic equation (1 - eu)Δu = |∇u|2eu - λ(1 - eu)2eu + 4πΣj=1Nδpj over the full plane subject to the boundary condition that u → 0 as |x| → ∞, where λ > 0 is a physical parameter and δ is the Dirac distribution concentrated at the point p. The solutions of the equation are vortex-like multi-solitons arising in a unified relativistic self-dual Chern-Simons theory.",
author = "Yisong Yang",
year = "1998",
month = "10",
language = "English (US)",
volume = "71",
pages = "573--585",
journal = "Annales Henri Poincare",
issn = "1424-0637",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

TY - JOUR

T1 - Chern-Simons solitons and a nonlinear elliptic equation

AU - Yang, Yisong

PY - 1998/10

Y1 - 1998/10

N2 - We prove an existence theorem for the following quasilinear elliptic equation (1 - eu)Δu = |∇u|2eu - λ(1 - eu)2eu + 4πΣj=1Nδpj over the full plane subject to the boundary condition that u → 0 as |x| → ∞, where λ > 0 is a physical parameter and δ is the Dirac distribution concentrated at the point p. The solutions of the equation are vortex-like multi-solitons arising in a unified relativistic self-dual Chern-Simons theory.

AB - We prove an existence theorem for the following quasilinear elliptic equation (1 - eu)Δu = |∇u|2eu - λ(1 - eu)2eu + 4πΣj=1Nδpj over the full plane subject to the boundary condition that u → 0 as |x| → ∞, where λ > 0 is a physical parameter and δ is the Dirac distribution concentrated at the point p. The solutions of the equation are vortex-like multi-solitons arising in a unified relativistic self-dual Chern-Simons theory.

UR - http://www.scopus.com/inward/record.url?scp=0038157705&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038157705&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0038157705

VL - 71

SP - 573

EP - 585

JO - Annales Henri Poincare

JF - Annales Henri Poincare

SN - 1424-0637

IS - 5

ER -